Journal of the Japan Statistical Society, Japanese Issue
Online ISSN : 2189-1478
Print ISSN : 0389-5602
ISSN-L : 0389-5602
SOME MODIFICATIONS OF EFRON-MORRIS ESTIMATOR AND THEIR MINIMAXITY
Nobuo Shinozaki
Author information
JOURNAL FREE ACCESS

1986 Volume 16 Issue 2 Pages 191-201

Details
Abstract
Stein estimator for p_??_3 normal means is known to dominate the usual estimator if the loss is quadratic. Efron and Morris [6] proposed an alternative to Stein estimator to limit the maximum component risk. We derive an unbiased estimator of the risk for a class of estimators and based on this we mainly discuss minimaxity of the estimators including the Efron-Morris estimator and its modifications. A weak admissibility of the estimators in the sense of component risk unbiased estimator is also given.
Content from these authors
© Japan Statistical Society
Previous article Next article
feedback
Top